# SDR HALA2011121500590

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 74,844 hours, 32,404 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Part serial: CO246
- Condition: Failed
- Location: Left
- Part time: 226 hours, 44 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT GENERATOR DRIVE LIGHT ILLUMINATED,  DISCONNECTED LEFT IDG.  REMOVED NR 1 ENGINE IDG REF AMM 24-11-01. INSTALLED IDG IAW MM 24-11-01-404-003-001.  OPS AND LEAK CHECKED OK.
